Agenda

Psychopharmacological Drugs Advisory Committee

March 9, 2000

Holiday Inn, 2 Montgomery Ave., Gaithersburg, MD

8:00 am Call to Order, Introductions

Carol Tamminga, M.D., Chair, PDAC

Conflict of Interest Statement

Sandra Titus, Ph.D., Executive Secretary, PDAC

Welcome

Russell Katz, M.D., Director, Neuropharmacological Drug Products

8:15 FDA Overview of Issues

Thomas Laughren, M.D., Team Leader, Psychiatric Drug Products Group

Presentations by Consultants (10 minutes each)

- 8:50 Dilip Jeste, M.D., University of San Diego
 Psychosis of Alzheimer Disease: A Distinct Syndrome
- 9:00 Pierre Tariot, M.D., Monroe Community Hospital The Concept of Secondary Mania in Dementia
- 9:10 Jiska Cohen-Mansfield, Ph.D., George Washington University
 The Conceptualization of Behavioral and Psychological Symptoms
 Associated with Dementia: Issues related to the Development of Pharmacolgic Interventions
- 9:20 Eric Caine, M.D., University of Rochester
 Classifying the Manifestations of Alzheimer's Disease in DSM-IV-TR
- 9:40 Jeffrey Cummings, M.D., UCLA
 Criteria for Psychiatric Symptoms in Alzheimer's Disease Clinical Trials
- 9:50 Barry Reisberg, M.D., NYU

 Depression Associated with Alzheimer's Disease and Psychosis

10:00 Break

Open Public Hearing Speakers for March 9, 2000 PDAC (10 minutes each)

10:30 Cristopher Colenda, M.D., Jacob Mintzer, M.D.

American Psychiatric Association Docket number C001

10:40 Constantine Lyketsos, M.D., Peter Rabins, M.D., John Breitner, M.D., Johns Hopkins Medical Institution Docket number C002

10:50 D.P. Devanand, M.D., Soo Borson, M.D.

American Association of Geriatric Psychiatry

Docket number C004

11:00 Rick Martinez, M.D., Director CNS Medical Affairs.

Janssen Pharmaceutica

Docket number C006

11:10 Sanford Finkel, M.D.

International Psychogeriatric Association Docket number C007

11:20 Alan Breier, M.D., Leader Zyprexa Product Team Eli Lilly

Docket number C008

11:30 Judith Saxton, Ph.D.

University of Pittsburgh Medical Center Docket number C009

11:40 Mary Sano, Ph.D.

Columbia University Docket number C011

12:30- 1:30 Lunch

1:30 Committee Discussion